WoRMS taxon details
Loimia viridis Moore, 1903
328870 (urn:lsid:marinespecies.org:taxname:328870)
accepted
Species
marine, brackish, fresh, terrestrial
recent only
Moore, J.P. (1903). Descriptions of two new species of Polychaeta from Wood's Hole, Massachusetts. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 55: 720-726, plate XL., available online at https://www.biodiversitylibrary.org/page/6601051
page(s): 723-725, plate XL figs. 11-12 [details]
page(s): 723-725, plate XL figs. 11-12 [details]
Note Atlantic Ocean, Woods Hole, Massachusetts
Unreviewed
Type locality Atlantic Ocean, Woods Hole, Massachusetts [details]
Read, G.; Fauchald, K. (Ed.) (2025). World Polychaeta Database. Loimia viridis Moore, 1903. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=328870 on 2025-04-04
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
Moore, J.P. (1903). Descriptions of two new species of Polychaeta from Wood's Hole, Massachusetts. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 55: 720-726, plate XL., available online at https://www.biodiversitylibrary.org/page/6601051
page(s): 723-725, plate XL figs. 11-12 [details]
page(s): 723-725, plate XL figs. 11-12 [details]
Other
additional source
Fauchald, K.; Granados-Barba, A.; Solís-Weiss, V. (2009). Polychaeta (Annelida) of the Gulf of Mexico, Pp. 751–788 in D.L. Felder and D.K. Camp (eds.). <em>Gulf of Mexico. Origin, Waters, and Biota. Volume 1, Biodiversity.</em> Texas A&M University Press, College Station, Texas., available online at https://books.google.es/books?id=CphA8hiwaFIC&lpg=PR1&pg=PA751 [details]
additional source Hartman, O. (1951). The littoral marine annelids of the Gulf of Mexico. <em>Publications of the Institute of Marine Science, Port Aransas, Texas.</em> 2(1): 7-124., available online at http://hdl.handle.net/2152/22162
page(s): 111 [details] Available for editors
[request]
additional source Hartman, O. (1951). The littoral marine annelids of the Gulf of Mexico. <em>Publications of the Institute of Marine Science, Port Aransas, Texas.</em> 2(1): 7-124., available online at http://hdl.handle.net/2152/22162
page(s): 111 [details] Available for editors





